# SDR SWAA2022060300190

- Difficulty date: April 27, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 60,746 hours, 36,004 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 LOCATED BETWEEN STRINGER 5L AND 6L FWD GALLEY AND LAV 2022-223220 / [01] TOOL EDDY CURRENT USED P/N: NORTEC 600D S/N: 60009161631 AND DUE DATE: 03-DEC-22.;[02] PERFORMED PERMANENT REPAIR ON FRAME ON BS 312 LOCATED BETWEEN STRINGER 5L AND 6L FWD GALLEY AND LAV IAW B737-700 53-10-07-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] PERFORMED PERMANENT REPAIR ON FRAME ON BS 312 LOCATED BETWEEN STRINGER 5L AND 6L FWD GALLEY AND LAV IAW B737-700 53-10-07-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN OFFS BELOW.
